# SDR BMAC06012

- Difficulty date: December 29, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N529PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 771
- Engine: Garrtt TPE33110UG
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3128
- Part serial: 33737
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FORWARD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT BATTERY PACK, SYSTEM OPERATION CHECKED GOOD IAW AMM 33-50-00.
